Affordable Access

Publisher Website

Linear and nonlinear solution of the Boussinesq equation for the bi-level drainage problem

Authors
Journal
Agricultural Water Management
0378-3774
Publisher
Elsevier
Publication Date
Volume
16
Issue
4
Identifiers
DOI: 10.1016/0378-3774(89)90025-5
Disciplines
  • Engineering

Abstract

Abstract An analytical solution to predict the transient movement of the water table in a bi-level drainage system is presented. This analytical solution employing Fourier series is compared with a numerical solution which is obtained by making use of the back difference principle. The two solutions compare favourably with each other. This solution could be easily extended to practical problems generally arising in drainage engineering.

There are no comments yet on this publication. Be the first to share your thoughts.